Steady non-ideal detonations in cylindrical sticks of expolsives

Sharpe, G.J. and Braithwaite, M. (2005) Steady non-ideal detonations in cylindrical sticks of expolsives. Journal of Engineering Mathematics, 53 (1). pp. 39-58. ISSN 0022-0833



  • Sharpe, G.J.
  • Braithwaite, M.
Copyright, Publisher and Additional Information: © Springer 2005. This is an author produced version of a paper published in 'Journal of Engineering Mathematics'. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Detonation, Explosives, ANFO, Numerical Simulation, Shock Capturing
  • Published: September 2005
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mechanical Engineering (Leeds) > Institute of Engineering Thermofluids, Surfaces & Interfaces (iETSI) (Leeds)
Depositing User: Mrs Fiona Slade
Date Deposited: 24 Feb 2009 17:14
Last Modified: 16 Sep 2016 13:44
Published Version:
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number:

Share / Export